# SDR SWAA2025050565143

- Difficulty date: April 29, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 55,780 hours, 33,864 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT R2 DOOR LOWER EMERGENCY EXIT LIGHT ASSY BROKEN.<[01] REMOVED + REPLACED R2 DOOR LOWER EMERGENCY EXIT LIGHT ASSY IAW AMM 33-51-01; OPS CHECK GOOD.;[02] REMOVED + REPLACED R2 DOOR LOWER EMERGENCY EXIT LIGHT ASSY IAW AMM 33-51-01; OPS CHECK GOOD.
